# SDR REXA2017111201166

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 7,836 hours, 5,327 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY OXYGEN MASKS DEPLOYED.  OXYGEN GENERATOR NOT DEPLOYED,  STOWED THE OXYGEN MASKS IAW AMM 35-21-17, OPS CHECKED IAW  AMM 35-20-00. CHECKED GOOD.
